# SDR NSVA2010114

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 33,372 hours, 38,840 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Exhaust
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TAIL PIPE HOT CIRCUIT BREAKER POPS OUT DURING CHECK.  REPAIRED WIRE AT CONNECTOR 162VP P11, IAW SAAB WM 20-10.  PERFORMED INSPECTION CHECK OF RIGHT EXHAUST DUCT OVERTEMP SYSTEM IAW SAAB 340 AMM 26-11, NO DEFECTS NOTED.
